PRODUCTS IN HOPF-CYCLIC COHOMOLOGY


Kaygun A.

HOMOLOGY HOMOTOPY AND APPLICATIONS, vol.10, no.2, pp.115-133, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.4310/hha.2008.v10.n2.a5
  • Title of Journal : HOMOLOGY HOMOTOPY AND APPLICATIONS
  • Page Numbers: pp.115-133

Abstract

We construct several pairings in Hopf-cyclic cohomology of (co) module (co) algebras with arbitrary coefficients. As a special case of one of these pairings, we recover the Connes-Moscovici characteristic map in Hopf-cyclic cohomology. We also prove that this particular pairing, along with a few others, would stay the same if we replace the derived category of (co) cyclic modules with the homotopy category of (special) towers of super complexes, or the derived category of mixed complexes.